MathSciNet Relay Station
MathSciNet bibliographic data
MR1341358 60F15 (62G20)
Qiying, Wang The strong law of $U$-statistics with $\phi^\ast$-mixing samples. Statist. Probab. Lett. 23 (1995), no. 2, 151–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement